On the structure of compact subsets of Cp
Department or Administrative Unit
No Abstract Available.
Choudary, A. D. R., Popescu, A., & Popescu, N. (2006). On the structure of compact subsets of Cp. Acta Arithmetica, 123(3), 253–266. https://doi.org/10.4064/aa123-3-3
© 2006 IMPAN
This article was originally published in Acta Arithmetica. The full-text article from the publisher can be found here.
Due to copyright restrictions, this article is not available for free download from ScholarWorks @ CWU.